# SDR FDEA201304160792

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871239
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FRAME INNER ANGLE OUTER SURFACE AT BS 1681.8 STRINGER1L FOUND GOUGED.  R & R FRAME AT STA 1681, STR 4R-4L IAW SRM 51-40-02 AND DWG 146N8712.  MAJOR REPAIR.
